The multilinear extension and the coalition structure value

Owen, Guillermo and Winter, E. (1992) The multilinear extension and the coalition structure value. Games and Economic Behavior, 4 (4). pp. 582-587. ISSN 0899-8256

Full text not available from this repository.

Abstract

The multilinear extension has been shown to be an effective tool for computing the Shapley value of an n-person game. We modify here the method for the multilinear extension to calculate the modified coalition structure value (CS-value) for such games. © 1992.

Item Type:
Journal Article
Journal or Publication Title:
Games and Economic Behavior
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
126869
Deposited By:
Deposited On:
14 Aug 2018 10:24
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 11:28